This is a preview and has not been published.

Some New Fixed Point Theorems in Weak Partial Metric Spaces

Authors

DOI:

https://doi.org/10.21123/bsj.2022.6724

Keywords:

Coincidence points, Fixed point, Partial metric, Weak partial metric, Weakly Compatible

Abstract

The main objective of this work is to introduce and investigate fixed point (F. p) theorems for maps that satisfy contractive conditions in weak partial metric spaces (W.P.M.S), and give some new generalization of the fixed point theorems of Mathews and Heckmann. Our results extend, and unify a multitude of (F. p) theorems and generalize some results in (W.P.M.S). An example is given as an illustration of our results.

Downloads

Download data is not yet available.

References

Matthews SG. Partial metric topology. Ann N Y Acad Sci. 1994; 728(1): 183-197. ‏

Aydi H, Barakat M, Mitrovic Z, Sesm-Cavic V. A Suzuki-type multivalued contraction on weak partial metric spaces and applications. J Ineq Appl. 2018; 270:1-14.

Beg I, Pathak H. A variant of Nadler’s theorem on weak partial metric spaces with application to a homotopy result. Vietnam J Math. 2018; 46(3): 693-706.

Rajic VC, Radenovic S, Chauhan S. Common fixed point of generalization weakly contractive maps in partial metric spaces, Acta Mathematica. 2014; 34B (4):1345-1356. ‏

Hashim AM, Singh SL. New fixed point for weak compatible maps in rectangular metric spaces. Jnanabha. 2017; 47(1): 51-62. https://www.vijnanaparishadofindia.org/jnanabha/jnanabha-volume-47-no1-2017

Ćirić L, Samet B, Aydi H, Vetro C. Common fixed points of generalized contractions on partial metric spaces and an application. Appl Math Comput. 2011; 218(6): 2398-2406.

Heckmann R. Approximation of metric spaces by partial metric spaces. Appl. Categ. Struct. 1999; 7(1): 71-83. ‏

Altun I, Durmaz G. Weak partial metric spaces and some fixed point results. Appl. Gen. Topol. 2012; 13(2): 179-191.

Durmaz G, Acar Ö, Altun I. Some fixed-point results on weak partial metric spaces. Filomat 2013; 27(2): 317-326. ‏

Aydi H, Barakat MA, Mitrović ZD, Šešum-Čavić V. A Suzuki-type multivalued contraction on weak partial metric spaces and applications. J Inequal Appl. 2018;(1): 1-14.‏

Khan MS, Swaleh M, Sessa S. Fixed point theorems by altering distances between the points. Bull Aust Math Soc. 1984; 30(1):1-9.

Popa V, Patrictu AM. Fixed point theorem of Ciric type in weak partial metric spaces, Filomat. 2017; 31(11): 3203-3207.

Altun I, Durmaz G. Weak partial metric spaces and some fixed point results. Appl Gen Topl. 2012;13(2):179-199.

Durmaz G, Acar O, Altun I. Two general fixed point results on weak partial metric space. J. Nonlinear Anal. Optim. 2014; 5(1): 27-35.

Popa V, Patrictu AM. Fixed points for two pairs of absorbing mappings in weak partial metric spaces. Ser Math Inform. 2020; 35(2): 283-293.

Saluja GS. Some common fixed point theorems on partial metric spaces satisfying implicit relation. Math Moravica. 2020; 24(1):29-43.

Ajeel YJ, Kadhim SN, Some Common Fixed Points Theorems of Four Weakly Compatible Mappings in Metric Spaces. Baghdad Sci J. 2021 February; 18(3): 543-546.

Luaibi HH, Abed SS. Fixed point theorems in general metric space with an application. Baghdad Sci J. 2021;(18)1 (Suppl. March): 812-815.

Downloads

Issue

Section

article